# SDR DALA1115661506

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 83,110 hours, 16,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 32-40AB ARE INOPERATIVE.  MX REPLACED THE BATTERY CHARGER AT SEAT 38F.  SYS OPS IS NORMAL.
